The Stacks Project


Bibliography item: Conrad-moduli

authorConrad, Brian
titleArithmetic moduli of generalized elliptic curves
year2007
typearticle
urlhttp://dx.doi.org/10.1017/S1474748006000089
journalJ. Inst. Math. Jussieu
number2
volume6
pages209–278

BibTeX code

You can use the following code to cite this item yourself.

@article{Conrad-moduli,
  author = {Conrad, Brian},
  title = {Arithmetic moduli of generalized elliptic curves},
  year = {2007},
  url = {http://dx.doi.org/10.1017/S1474748006000089},
  journal = {J. Inst. Math. Jussieu},
  number = {2},
  volume = {6},
  pages = {209--278},
}